What Are the Side Effects of Espiride

0 votes
What are the side effects of Espiride
asked Jan 20, 2010 by anonymous

3 Answers

0 votes
I have noticed steady weight gain on Espiride
answered Jun 30, 2010 by anonymous
0 votes
eventhough it may make you gain a few extra kilos that shouldnt be a big worry, it really does make one feel a whole lot better, its a definite mood lifter, it motivates you, it picks you up from a low to a high, helps you through the day and gets you doing things that you felt you couldnt normally accomplish on a daily basis... dont become dependant on it, use it for a short period of time to get you back on track, onto your feet again until you can manage on your own... good luck
answered Aug 29, 2011 by anonymous
0 votes
first of all Espiride really does help to make you feel better, BUT...  The symtoms I have had is;  I have not had my period for 3 months;  It made me lactate;  It gave me headaches;  It made me break out... Hope this helps, but like people said before you should not take it for too long and if you have to like if you have BPD or Bi Polar you should use it with something like epitek that is actually a epileptic medication that helps stabalise your moods.

answered Jan 29, 2012 by anonymous

Related questions

0 votes
3 answers
670 views asked Dec 1, 2009 by anonymous
0 votes
2 answers
615 views asked Nov 25, 2009 by anonymous
0 votes
0 answers
0 votes
0 answers
238 views asked Nov 10, 2009 by anonymous
0 votes
3 answers
442 views asked Jun 11, 2009 by anonymous
0 votes
1 answer
...